# SDR AALA981027

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY OVERHEAD LIGHT AT COCKPIT DOOR DOSE NOT WORK WITH SWITCH.  SECURED LOOSE GROUND WIRE ON EMERGENCY OVERHEAD LIGHT AT COCKPIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
